# SDR CA080110003

- Difficulty date: January 10, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 4,841 hours
- Engine: Ge CF348C5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON POWER UP. CODES READ AND BPSU NR 2 WIRING FAILED. MEL 27-51-02-1 APPLIED. WILL PROVIDE UPDATE WHEN MORE INFO BECOMES AVAILABLE (TC NR 20080110003)
